# SDR 06FDEA03214

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,674 hours, 24,743 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 1 EFIS SGU FAILED.  BOTH PFD AND ND HAD DIAGONAL LINES ON THE CAPTAINS SIDE "MEL 34-73-01: EFIS SGU (IDENTIFY 2 OR 3) NR 3 INOP."  BY LGB MX.  SWAPPED NR 1 AND 3.  REMOVED AND REPLACED NR 3 EFIS SGU IAW M/M 34-73-34-4.  ALL OPS CHECKS NORMAL A/C OK FOR SERVICE.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.
